MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LCCK ART SURF G 5-6/STR GRN 10; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. LCCK ART SURF G 5-6/STR GRN 10; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-03319.Implant date: unknown date 4 or 5 years ago.Medical products: unknown tibial tray catalog#: ni lot#: ni; unknown femoral catalog#: ni lot#: ni.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a knee procedure.Subsequently, patient was revised following disassociation of the locking bolt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the device showed it to have signs of being implanted with gouges, nicks, and wear.Additionally, the dovetail was compressed.The locking screw also showed signs of nicks and wear.Device history record was reviewed and no discrepancies were found.Review of complaint history identified no additional, similar complaints for the reported item and no additional complaints for the reported part and lot combination.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LCCK ART SURF G 5-6/STR GRN 10
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15876580
Report Number0001822565-2022-03318
Device Sequence Number14076574
Product Code JWH
UDI-Device Identifier00889024225268
UDI-Public(01)00889024225268(17)260131(10)63918890
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number00599404210
Device Lot Number63918890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer12/27/2022
02/16/2023
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date01/19/2023
03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale